Volume 4, Issue 5, 2003 

83. Rational Identities and Inequalities involving Fibonacci and Lucas Numbers

José Luis Díaz-Barrero

84. On a q-Analogue of Sándor's Function

C. Adiga, T. Kim, D. D. Somashekara and Syeda Noor Fathima

85. Beurling Vectors of Quasielliptic Systems of Differential Operators

Rachid Chaili

86. Some Estimations for the Integral Taylor's Remainder

Lazhar Bougoffa

87. Some Companions of the Grüss Inequality in Inner Product Spaces

S.S. Dragomir

88. Interpolation Functions of Several Matrix Variables

Y. Ameur

89. Existence and Global Attractivity of Periodic Solutions in n-Species Food-Chain System with Time Delays

Qiming Liu and Haiyun Zhou

90. An Elementary Proof of the Preservation of Lipschitz Constants by the Meyer-König and Zeller Operators

Tiberiu Trif

91. On Grüss Type Inequalities of Dragomir and Fedotov

J.E. Pecaric and B. Tepes

92. Iterative Solution of Nonlinear Equations of Hammerstein Type

H. Zegeye

93. An Entropy Power Inequality for the Binomial Family

Peter Harremoës and Christophe Vignat

94. On Hardy-Hilbert's Integral Inequality with Parameters

Leping He, Mingzhe Gao and Weijian Jia

95. Generalized Inequalities for Indefinite Forms

Fathi B. Saidi

96. Some Remarks on Lower Bounds of Chebyshev's Type for Half-lines

F.D. Lesley and V.I. Rotar

97. A Study on Almost Increasing Sequences

Hüseyin Bor

98. Asymptotic Behaviour of Some Equations in Orlicz Spaces

D. Meskine and A. Elmahi

99. Generalization of a Result for Cosine Series on the L1 Norm

József Németh

100. On Integral Forms of Generalised Mathieu Series

P. Cerone and C.T. Lenard

101. Ostrowski-Grüss type Inequalities in Two Dimensions

Nenad Ujevic

102. Convex Functions in a Half-plane

Nicolae N. Pascu and Nicolae R. Pascu

103. Some Hardy Type Inequalities in the Heisenberg Group

Yazhou Han and Pengcheng Niu

104. On the Stability of A Class of Functional Equations

Belaid Bouikhalene

105. Kantorovich Type Inequalities for $1 > p > 0$

Mariko Giga

106. Linear Elliptic Equations and Gauss Measure

G. di Blasio

107. A Note on Integral Inequalities and Embeddings of Besov Spaces

Moritz Kassmann

108. New Weighted Multivariate Grüss Type Inequalities

B.G. Pachpatte

109. Corrigendum on the paper: 'Lower Bounds for the Infimum of the Spectrum of the Schrődinger Operator in RN and the Sobolev Inequalities' published in JIPAM, vol. 3, no. 4. (2002), Article 63

E.J.M. Veling


Other Issues

Volume 1, Issue 1, 2000

Volume 1, Issue 2, 2000

Volume 2, Issue 1, 2001

Volume 2, Issue 2, 2001

Volume 2, Issue 3, 2001

Volume 3, Issue 1, 2002

Volume 3, Issue 2, 2002

Volume 3, Issue 3, 2002

Volume 3, Issue 4, 2002

Volume 3, Issue 5, 2002

Volume 4, Issue 1, 2003

Volume 4, Issue 2, 2003

Volume 4, Issue 3, 2003

Volume 4, Issue 4, 2003

Volume 4, Issue 5, 2003




© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.